# SDR ASAA1057754

- Difficulty date: April 25, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 12,620 hours, 3,918 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 4535
- Condition: Faulty
- Location: Ac Bay
- Part time: 23,104 hours, 11,032 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON RECALL AFTER ENGINE START THE AIR COND LIGHT ILLUMINATED ALONG WITH THE PACK LIGHT FOR THE RIGHT AC SYSTEM.  COMPLIED WITH QRH CHECKLIST, LIGHTS EXTINGUISHED.  FOUND RT ZONE TEMP CONTROLLER WITH RT PACK TCV FAULT.  REMOVED AND REPLACED TCV RT PACK, OPS CHECK GOOD REF AMM 21 51 10.  SUCCESSFUL GROUND VERIFICATION.
